Loading [MathJax]/jax/output/CommonHTML/jax.js
Sibirskie Èlektronnye Matematicheskie Izvestiya [Siberian Electronic Mathematical Reports]
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Èlektron. Mat. Izv.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirskie Èlektronnye Matematicheskie Izvestiya [Siberian Electronic Mathematical Reports], 2015, Volume 12, Pages 732–742
DOI: https://doi.org/10.17377/semi.2015.12.059
(Mi semr622)
 

This article is cited in 3 scientific papers (total in 3 papers)

Computational mathematics

A modified Galerkin method for Vragov problem

I. E. Egorov, I. M. Tikhonova

North-Eastern Federal University, Belinsky, 58, 677891, Yakutsk, Russia
Full-text PDF (163 kB) Citations (3)
References:
Abstract: In this paper we consider Vragov problem for the equation of mixed type. We construct an approximate solution by solving a boundary value problem for the system of third-order ODE. The obtained error estimate for modified Galerkin method through the regularization parameter and the eigenvalues of the Dirichlet problem for the Laplas equation in the variables xRn.
Keywords: equation of mixed type, approximate solution, modified Galerkin method, inequality, regularization.
Received July 17, 2015, published October 28, 2015
Document Type: Article
UDC: 517.956.6
MSC: 35M12
Language: Russian
Citation: I. E. Egorov, I. M. Tikhonova, “A modified Galerkin method for Vragov problem”, Sib. Èlektron. Mat. Izv., 12 (2015), 732–742
Citation in format AMSBIB
\Bibitem{EgoTik15}
\by I.~E.~Egorov, I.~M.~Tikhonova
\paper A modified Galerkin method for Vragov problem
\jour Sib. \`Elektron. Mat. Izv.
\yr 2015
\vol 12
\pages 732--742
\mathnet{http://mi.mathnet.ru/semr622}
\crossref{https://doi.org/10.17377/semi.2015.12.059}
Linking options:
  • https://www.mathnet.ru/eng/semr622
  • https://www.mathnet.ru/eng/semr/v12/p732
  • This publication is cited in the following 3 articles:
    1. I. E. Egorov, “Vragov boundary value problem with integral boundary condition for a mixed type equation”, Proceedings of the 45Th International Conference on Application of Mathematics in Engineering and Economics (Amee'19), AIP Conf. Proc., 2172, eds. V. Pasheva, N. Popivanov, G. Venkov, Amer. Inst. Phys., 2019, 030005  crossref  isi  scopus
    2. I. E. Egorov, “Vragov's boundary value problem for an implicit equation of mixed type”: A. Chesnokov, E. Pruuel, V. Shelukhin, All-Russian Conference With International Participation Modern Problems of Continuum Mechanics and Explosion Physics Dedicated to the 60th Anniversary of Lavrentyev Institute of Hydrodynamics SB RAS, Journal of Physics Conference Series, 894, IOP Publishing Ltd, 2017, UNSP 012028  crossref  isi  scopus
    3. I. E. Egorov, V. E. Fedorov, I. M. Tikhonova, E. S. Efimova, “The Galerkin method for nonclassical equations of mathematical physics”, Proceedings of the 8th International Conference on Mathematical Modeling (ICMM-2017), AIP Conf. Proc., 1907, eds. I. Egorov, S. Popov, P. Vabishchevich, M. Antonov, N. Lazarev, M. Troeva, M. Troeva, A. Ivanova, Gri, Amer. Inst. Phys., 2017, UNSP 020011  crossref  isi  scopus
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Statistics & downloads:
    Abstract page:292
    Full-text PDF :81
    References:47
     
      Contact us:
    math-net2025_04@mi-ras.ru
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025